# SDR USAA020108

- Difficulty date: February 17, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB BROKEN IN HALF, MAIN FRAME BROKE IN HALF STATION 639 FLOOR LEVEL.  REMOVED AND REPLACED WEB PER EA 73114.  (M)
